# SDR CA020801006

- Difficulty date: July 24, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 32,735 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Part number: 1519M83P14
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE NR 1 ENGINE  FADEC A FAULT, FADEC B FAULT. ENGINE CONTINUED TO OPERATE NORMAL EXCEPT IN DESCENT NR 1 ENGINE HAD MOMENTARILY SMALL EXCURSIONS TOWARD IDLE (APROX 21. N1 DROP) AND IDLE WOULD ANNUNCIATE EVEN WHEN IDLE NOT REQUIRED. REPLACE ECU NR 1 ENGINE  AS PER AMM 73-21-60-400 ENGINE RUN-UP C/O NO FAULTS, CONSIDERED SERVICEABLE.
